



LLDC**3** 3rd United Nations Conference on the Landlocked Developing Countries

Information Note

Consultative Meeting (retreat) on the Third United Nations Conference on LLDCs

1 – 2 February 2024, Tarrytown House Estate

I. Format

The Consultative Meeting (retreat) will be held in-person from 1 to 2 February 2024 in Tarrytown.

II. Venue

• The meeting will take place at Tarrytown House Estate, Tarrytown Room.



(Floor plan)

- The address for the venue is: <u>49 E Sunnyside Ln, Tarrytown, NY 10591</u>, (*Plus code*: 342R+6M Tarrytown, New York, *Coordinates*: 41.05241921907942, -73.85772739431756).
- More information about the venue can be found at: <u>Tarrytown House Estate</u> | <u>Official Site</u>.

III. Transportation

- Transportation on charted bus is provided from UN Headquarters.
- The bus departure time is:
 - 17:30 on 1 February from UN Headquarters (First Avenue corner 46th Street, near the visitor's entrance).
 - 17:45 on 2 February from Tarrytown House Estate and drop-off at UN Headquarters
- For delegates planning to travel on Friday morning (without participating at the dinner), we recommend utilizing the train services departing from Grand Central Terminal bound for Tarrytown. Opt for the green Hudson line, which operates as an express service with the final destination of Poughkeepsie or a local line concluding at Croton-Harmon. The journey to Tarrytown entails either 4 stops or 16 stops, with an estimated travel time ranging from 40 to 50 minutes. To stay updated on real-time schedules, you can conveniently access the Traintime app, available on both the App Store and Google Play, or the official MTA page at Home | MTA. A convenient schedule reference is also provided below.

From Grand Central 🕑	1
To 🛿 Tarrytown 🕣	14
Arrive By Fri 2/2 at 8:30 AM	ល 🗖
Fri 2/2 at 8:30 AM	
7:39 AM - 8:21 (42 min) Poughkeepsie Peak	Scheduled
7:23 AM - 8:14 (51 min)	Scheduled
7:19 AM - 7:59 (40 min)	Scheduled
6:50 AM - 7:41 (51 min)	Scheduled
6:46 AM - 7:24 (38 min) Poughkeepsie Peak	Scheduled
6:21 AM - 7:12 (51 min) (1) Croton-Harmon Peak 1	Scheduled

- For any transportation-related queries, please do not hesitate to get in touch with the following:
 - Mr. Jamie Macleod (jamie.macleod@un.org, +1 917-915-0685)
 - Ms. Geraldine Dodoo (dodoo@un.org, +1 934-216-7218)

IV. Hotel accommodation

Registered participants (PR+1) will be provided with overnight accommodation on February 1. Additional charges that will be incurred by participants or any of their guests will be under their personal accounts.

V. Meals

All registered participants are invited to attend the working dinner in the evening of February 1 which starts at 19:30. Participants who registered for overnight accommodation will be served with breakfast. Participants in the main session on February 2 will be provided with lunch and snacks.

VI. Programme and other documents

The latest edition of the conference programme and other documents will be made available at <u>Consultative Meeting</u>.

VII. Working language

The consultative meeting will be conducted in English only.

VIII. Dress code

Business casual is recommended.

IX. Further information

- For any logistical issues, please contact Mr. Xuqian Qin (xuqian.qin@un.org, +1 646-250-7764).
- We suggest joining our informal What's App group to get the latest administrative information.

LLDC3 Consultative Meeting (Retreat) Communication WhatsApp group

